Let be a sequence of real-valued random
variables and be other random variables which are independent
of the form sequence. Suppose that are pairwise generalized negatively
orthant dependent with heavy tails under the condition that are
independent or associated, some asymptotic formulas are established.
TANG Fengqin,BAI Jianming. Approximation of the Tail Probabilities of Randomly Weighted Sums in Presence of Dependence and Heavy Tails[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2016, 32(2): 111-120.